# SDR UALA2012103106272

- Difficulty date: October 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 86,266 hours, 13,814 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81292
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 IDG OIL LEAK.  PER CF0564 NR 1 IDG OIL LEAK, REMOVED AND REPLACED THE IDG PER MM.  ENGINE RUNS AND LEAK CHECKS WERE GOOD.  BITE TEST OF BPCU SHOWS LEFT GENERATOR POWER SYSTEM IDG-OIL OUT BULB WIRING.  REQUIRES FURTHER TROUBLESHOOTING TO CLEAR IDG-OIL OUT BULB WIRING FAULT.
